Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 266, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 3:10 PM CDT for Limestone County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 3:10 PM CDT (20:10 UTC)
- Expired
- Jun 28, 2007, 6:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Limestone County, TX
The radar
The Ft Hood radar (KGRK), 119 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 282014
FFWFWD
TXC293-282315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 310 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MEXIA. THE STORM PRODUCING
VERY HEAVY RAIN WAS MOVING NORTH AT 5 MPH. ADDITIONAL
THUNDERSTORMS WERE DEVELOPING NEAR GROESBECK AND 8 MILES SOUTH OF
THORNTON...ALSO MOVING NORTH AT 5 MPH. THE AREA ALONG AND NEAR
HIGHWAY 14 ACROSS LIMESTONE COUNTY WILL BE SUSCEPTIBLE TO FLOODING
THIS AFTERNOON AS SEVERAL ROUNDS OF HEAVY RAINS MOVE NORTH ACROSS
THE AREA. LOCALIZED RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE
POSSIBLE.
* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
MEXIA THROUGH 430 PM CDT...
GROESBECK BY 330 PM CDT...
THORNTON BY 345 PM CDT...
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3123 9661 3134 9638 3164 9638 3180 9651
3181 9661 3136 9668
$$4 follow-up statements
000
WGUS74 KFWD 282049
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT THU JUN 28 2007
TXC293-282315-
LIMESTONE TX-
347 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
CENTRAL LIMESTONE COUNTY...
AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM NEAR GROESBECK...TO EAST OF
MART...TO THORNTON. MOVEMENT WAS NORTH AT 20 MPH.
AN ADDITIONAL 1 INCH OF RAINFALL IS POSSIBLE THROUGH 445 PM WITH
THESE STORMS. EXCESSIVE RUNOFF FROM THE RAIN WILL CAUSE FLOODING OF
CREEKS AND STREAMS...DITCHES...HIGHWAYS...STREETS AND INTERSECTIONS
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3123 9661 3134 9638 3164 9638 3180 9651
3181 9661 3136 9668
$$000
WGUS74 KFWD 282151
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT THU JUN 28 2007
TXC293-282315-
LIMESTONE TX-
449 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
CENTRAL LIMESTONE COUNTY...
AT 449 PM CDT...THE HEAVY RAIN HAD MOVED OUT OF LIMESTONE COUNTY.
HOWEVER...ANOTHER CLUSTER OF STORMS WITH HEAVY RAIN WILL MOVE INTO
SOUTHERN LIMESTONE COUNTY BY 515 PM.
EXCESSIVE RUNOFF FROM THE EARLIER RAIN MAY CAUSE FLOODING OF CREEKS
AND STREAMS...DITCHES...STREETS AND UNDERPASSES AS WELL AS OTHER
DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3123 9661 3134 9638 3164 9638 3180 9651
3181 9661 3136 9668
$$000
WGUS74 KFWD 282241
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT THU JUN 28 2007
TXC293-282315-
LIMESTONE TX-
540 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
CENTRAL LIMESTONE COUNTY...
AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
HEAVY RAIN SHOWER JUST NORTH OF MEXIA. PATCHES OF LIGHT TO MODERATE
RAIN COVERED MUCH OF THE REST OF LIMESTONE COUNTY. HOWEVER...A
CLUSTER OF HEAVIER RAIN WAS MOVING NORTH THROUGH ROBERTSON COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3123 9661 3134 9638 3164 9638 3180 9651
3181 9661 3136 9668
$$000
WGUS74 KFWD 282314
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CDT THU JUN 28 2007
TXC293-282324-
LIMESTONE TX-
614 PM CDT THU JUN 28 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM CDT FOR CENTRAL
LIMESTONE COUNTY...
CLUSTERS OF MODERATE TO HEAVY RAIN WILL MOVE ACROSS EASTERN
LIMESTONE COUNTY THROUGH 7 PM. THE THREAT FOR SIGNIFICANT HEAVY RAIN
AND FLASH FLOODING HAS DIMINISHED FOR THE TIME BEING. HOWEVER...A
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON.
LAT...LON 3123 9661 3134 9638 3164 9638 3180 9651
3181 9661 3136 9668
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 1:00 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 28, 1:00 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 100 PM CDT THU JUN 28 2007 .18Z AVIATION UPDATE...WET FORECAST CONTINUES FOR NORTH TEXAS TERMINALS THROUGH THE PERIOD. UPPER WARM CORE LOW STILL SPINNING TO THE WEST OF THE METROPLEX. AFTERNOON HEATING LEADING TO A MORE UNSTABLE ENVIRONMENT ACROSS THE AREA AND EXPANSION OF SHOWERS NORTHWARD. GREATEST INSTABILITY IS STILL TO THE SOUTH WHERE SOME LIGHTNING HAS BEEN NOTED...BUT EXPECT THAT SOME THUNDERSTORMS WILL MAKE IT NORTH INTO THE METROPLEX LATER THIS AFTN. WILL PREVAIL SHRA IN MOST AREAS THROUGH THE AFTERNOON...WITH TEMPO FOR TSRA BY MID AFTERNOON IN THE METROPLEX. EXPECT RAINS TO CONSOLIDATE TOWARD THE CORE LATER TONIGHT...SO WILL JUST HAVE SOME VCSH IN OVERNIGHT AND CONTINUE TO MONITOR. && .CLIMATE UPDATE...RECORD WATCHERS WILL KEEP CLOSE EYE ON RAINFALL APPROACHING DFW. RAINFALL AT DFW SINCE MIDNIGHT: TRACE RAINFALL AT DFW SINCE JUNE 1: 10.85 INCHES RECORD JUNE RAINFALL AT DFW: 11.58 INCHES IN 1928 DEPARTURE FROM RECORD: -0.73 INCHES WETTEST JUNE RANKING: 2 && .PREV DISCUSSION... /ISSUED 1023 AM CDT THU JUN 28 2007/ DISCUSSION... UPPER LEVEL LOW CONTINUES TO SIT AND SPIN OVER THROCKMORTON WITH BANDS OF RAIN FEEDING UP FROM THE SOUTH. THE MAIN FLOOD THREAT FOR TODAY APPEARS WILL BE IN THE WACO/TEMPLE/KILLEEN AREA WITH AVERAGE RAINFALL AMOUNTS OF 2 INCHES...AND LOCALIZED AMOUNTS OF UP TO 5 POSSIBLE. THIS BAND OF TRAINING ECHOES SHOULD CONTINUE TO SLOWLY SAG SOUTHEAST DURING THE NEXT FEW HOURS. UPPER LOW HAS BECOME MORE VERTICALLY STACKED DURING THE OVERNIGHT HOURS WITH INCREASING TEMPERATURES/THICKNESS VALUES NOTED IN THE MID AND UPPER LEVELS. IT HAS BECOME A WARM CORE SYSTEM...VERY SIMILAR TO A REMNANT TROPICAL CYCLONE...WITH CORE RAINS CONSOLIDATING NEAR THE CENTER THIS MORNING. THE POTENTIAL FOR MORE SIGNIFICANT RAIN OVER THE WESTERN CWA EXISTS TONIGHT NEAR THE CENTER OF THE CIRCULATION AND THIS WILL NEED TO BE WATCHED CLOSELY. THE FORECAST GRIDS HAVE BEEN ADJUSTED FOR CURRENT TRENDS IN TEMP/DEWPOINT/WIND/SKY CONDITIONS. HAVE RAISED POPS ALONG THE SOUTHERN PART OF THE I-35 CORRIDOR TO CATEGORICAL. TR.92 PREV DISCUSSION... /ISSUED 646 AM CDT THU JUN 28 2007/ AVIATION... SHOWERS AND THUNDERSTORMS BETWEEN LAMPASAS AND FORT WORTH AT 1130Z...WILL CONTINUE TO MOVE NORTHEAST AT 25 KNOTS. THIS ACTIVITY MAY WEAKEN SLIGHTLY AS IT APPROACHES THE METROPLEX...BUT WILL KEEP A TEMPO TSRA IN THE METROPLEX TAF SITES BETWEEN 13 AND 16Z...EXCEPT 14-17Z AT KDAL. WE WILL CONTINUE TO SEE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE TAF PERIOD....BUT PAST 16-17Z...HAVE JUST PLACED VCTS/VCSH FOR NOW. #58 PREV DISCUSSION... /ISSUED 350 AM CDT THU JUN 28 2007/ DISCUSSION... WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH FRIDAY MORNING. THE BEST CHANCES FOR RENEWED FLASH FLOODING MOST LIKELY WILL OCCUR TODAY AND INTO EARLY FRIDAY. THERE ARE SUBSTANTIAL FORCES OPERATING ON THE THE LONG-LIVED MID- LEVEL LOW PRESSURE CENTER AND THE ASSOCIATED SURFACE LOW PRESSURE SYSTEM...SUCH THAT WE HAVE THE CONFIDENCE THAT THE SYSTEM WILL WEAKEN GRADUALLY OVER THE NEXT SEVERAL DAYS. FIRST...STRENGTHENING AND BUILDING SUMMER HIGH PRESSURE RIDGES WILL IMPINGE ON THE OKLAHOMA/TEXAS STORM SYSTEM FROM BOTH THE EAST AND THE WEST...CAUSING THE LOW PRESSURE CENTER TO SHEAR OUT (BECOME LESS CIRCULAR)...AND LOSE STRENGTH IN THE PROCESS. MOREOVER...IN THE LOWER LEVELS...A WEAK FRONTAL SYSTEM WILL CONTINUE TO SLIP INTO THE TEXAS PANHANDLE AND OKLAHOMA. MOISTURE WILL BEGIN TO SPREAD NORTHEAST ALONG THE WEAKENING AND SLOWING FRONT RATHER THAN CONTINUING TO SPIN ABOUT THE LOW PRESSURE SYSTEM WHILE PRODUCING SERIOUS FLASH FLOODING. THE MOISTURE WILL SPLAY OUT ALONG THE BOUNDARY...AND ACROSS WEST TEXAS AS WELL. ALL OF THIS WILL TAKE SOME TIME...BUT DURING THE NEXT 4-5 DAYS...THE INCREDIBLY LIFE SPAN OF THIS LOW PRESSURE SYSTEM WILL COME TO AN END. RAIN AND THUNDERSTORMS WILL CONTINUE...BUT IN A LESS CONCENTRATED FASHION...AS OPPOSED TO THE FLASH FLOOD EVENTS NEAR THE CORE OF THE CIRCULATION DURING PREVIOUS DAYS AND NIGHTS. TEMPERATURES WILL RISE SLOWLY..AS SUNSHINE BECOMES MORE PROMINENT NEXT WEEK. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 85 70 88 71 / 50 40 40 40 30 WACO, TX 70 85 69 90 71 / 50 30 40 30 30 PARIS, TX 71 86 70 88 70 / 40 40 40 40 30 DENTON, TX 70 85 66 87 69 / 50 40 40 40 30 MCKINNEY, TX 70 85 65 89 70 / 50 40 40 40 30 DALLAS, TX 72 85 71 87 72 / 50 40 40 40 30 TERRELL, TX 71 85 70 87 72 / 40 40 40 40 30 CORSICANA, TX 71 86 70 89 71 / 30 30 30 30 30 TEMPLE, TX 71 85 70 87 71 / 40 30 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 99/99
Hazardous weather outlook, Jun 28, 5:17 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 517 AM CDT THU JUN 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 517 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION. THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS. 58
In the hours before
Local storm report, Jun 28, 11:40 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 AM CDT THU JUN 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM FLASH FLOOD 4 E LAMPASAS 31.06N 98.11W
06/28/2007 LAMPASAS TX LAW ENFORCEMENT
SEVERAL COUNTY/SECONDARY ROADS FLOODED ACROSS COUNTYLocal storm report, Jun 28, 12:53 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 PM CDT THU JUN 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM FLASH FLOOD TEMPLE 31.10N 97.36W
06/28/2007 BELL TX BROADCAST MEDIA
LANES CLOSED ON I-35 AT EXIT 299 IN TEMPLESpecial weather statement, Jun 28, 1:20 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 120 PM CDT THU JUN 28 2007 TXZ119-134-281845- DALLAS TX-ELLIS TX- 120 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY NORTHERN ELLIS COUNTY AT 120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF WAXAHACHIE...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM AS IT MOVES NORTHEAST ACROSS FERRIS...WILMER..AND BALCH SPRING. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3244 9692 3226 9655 3299 9650 3299 9684
Special weather statement, Jun 28, 1:53 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 153 PM CDT THU JUN 28 2007 TXZ119-281930- DALLAS TX- 153 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN DALLAS COUNTY AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BALCH SPRINGS...MOVING NORTH AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND... HUTCHINS...MESQUITE...RICHARDSON...ROWLETT...SACHSE...SEAGOVILLE AND SUNNYVALE. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3263 9676 3261 9653 3299 9652 3300 9676
Special weather statement, Jun 28, 2:14 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 214 PM CDT THU JUN 28 2007 TXZ121-281945- KAUFMAN TX- 214 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN KAUFMAN COUNTY AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES WEST OF KAUFMAN...MOVING NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CRANDALL...KAUFMAN AND TERRELL. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3257 9651 3248 9636 3282 9605 3282 9630
Special weather statement, Jun 28, 2:43 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT THU JUN 28 2007 TXZ146-147-161-282015- NAVARRO TX-FREESTONE TX-LIMESTONE TX- 243 PM CDT THU JUN 28 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN FREESTONE COUNTY NORTHEAST LIMESTONE COUNTY SOUTHERN NAVARRO COUNTY AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF MEXIA...MOVING NORTH AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE MEXIA...WORTHAM AND FORT PARKER STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3158 9661 3154 9640 3191 9628 3192 9662 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:06 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 27, 7:18 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 27, 7:30 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 27, 7:47 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 27, 7:58 PM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Jun 27, 8:08 PM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Jun 27, 8:18 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jun 27, 8:43 PM CDT | Special Weather Statement | FWD | Delta | 32 min |
| Jun 27, 8:44 PM CDT | Flash Flood Warning | FWD | Rains | 91 min |
| Jun 27, 8:56 PM CDT | Special Weather Statement | FWD | Lamar | 34 min |
| Jun 27, 9:22 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Jun 27, 9:31 PM CDT | Special Weather Statement | FWD | Eastland | 59 min |
| Jun 28, 3:12 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 28, 3:31 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 28, 5:17 AM CDT | Flash Flood Warning | FWD | Hamilton | 4 hr |
| Jun 28, 5:41 AM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 28, 6:09 AM CDT | Flash Flood Warning | FWD | Coryell | 4 hr |
| Jun 28, 6:10 AM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, Hill, McLennan | 4 hr |
| Jun 28, 9:45 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 10:14 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Jun 28, 11:43 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 12:58 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 1:20 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 28, 1:53 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | FWD | Limestone | 32 min |
| Jun 28, 3:15 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Jun 28, 3:32 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 28, 3:35 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 28, 3:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| Jun 28, 3:49 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 28, 4:01 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 28, 4:04 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | FWD | Hill | 24 min |
| Jun 28, 4:56 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 28, 5:24 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Jun 28, 5:29 PM CDT | Special Weather Statement | FWD | Smith | 31 min |
| Jun 28, 5:53 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.